No. 5 (264), issue 11Pages 54 - 61

On the Controllability of Linear Sobolev Type Equations with Relatively Sectorial Operator

O.A. Ruzakova, E.A. Oleynik
$ varepsilon $-controllability of linear first order differential equations not resolved with respect to the time derivative $L stackrel {.} {x} (t) = Mx (t) + Bu (t), quad 0<t<T$ are studied. It is assumed that $ker L
e {0 }$ and the operator $M$ is strongly $(L, p)$-sectorial. These conditions guarantee the existence of an analytic semigroup in the sector of the resolution of the homogeneous equation $ L stackrel {.} {x} (t) = Mx (t) $. Using the theory of degenerate semigroups of operators with kernels the original equation is reduced to a system of two equations: regular, i.e. solved for the derivative (on the image of the semigroup of the homogeneous equation) and the singular (on the kernel of the semigroup) with a nilpotent operator at the derivative. Using the results of $varepsilon$-controllability of the regular and singular equations, necessary and sufficient conditions of $varepsilon $-controllability of the original equation of Sobolev type with respect to $p$-sectorial operator in terms of the operators are obtained. Abstract results are applied to the study of $varepsilon$-controllability of a particular boundary-value problem, which is the linearization at zero phase-field equations describing the theory in the framework of mesoscopic phase transition.
Full text
relatively $p$-sectorial operators, controllability.
1. Sviridyuk, G.A. On the General Theory of Operator Semigroups. Russian Mathematical Surveys, 1994, vol. 49, no. 4, pp. 45 - 74.
2. Sviridyuk G.A., Fedorov V.E. Linear Sobolev Type Equations and Degenerate Semigroups of Operators. Utrecht; Boston; K$ddot{o}$ln; Tokyo, VSP, 2003.
3. Demidenko G.V., Uspenskii S.V. Partial Differential Equations and Systems not Solvable with Respect to the Highest - Order Deriative. N. Y.; Basel; Hong Kong, Marcel Dekker, Inc., 2003.
4. Sholohovich F.A. On the Controllability of Linear Dynamical Systems [Ob upravlyaemosti lineynykh dinamicheskikh sistem]. Izvestie UrGU, 1998, no. 10, issue 1, pp. 103 - 126.
5. Fedorov V.E., Ruzakova O.A. One-dimensional Controllability of Sobolev Linear Equations in Hilbert Spaces. Differential Equations, 2002, vol. 38, no. 8, pp. 1216 - 1218.
6. Fedorov V.E., Ruzakova O.A. Controllability in Dimensions of One and Two of Sobolev-type Equations in Banach Spaces. Mathematical Notes, 2003, vol. 74, no. 4, pp. 583 - 592.
7. Fedorov V.E., Ruzakova O.A. Controllability of Linear Sobolev Type Equations with Relatively p-radial Operators. Russian Mathematics, 2002, no. 7, pp. 52 - 55.
8. Sviridyuk G.A., Efremov A.A. Optimal Control of Sobolev Type Linear Equations with Relativity p-sectorial Operators. Differential Equations, 1995, vol. 31, no. 11, pp. 1882 - 1890.
9. Fedorov V.E. Holomorphic Solution Semigroups for Sobolev Type Equations in Locally Convex Spaces. Sbornik: Mathematics, 2004, vol. 195, no. 8, pp. 1205 - 1234.
10. Plotnikov P.I., Klepacheva A.V. Phase-field Equations and Gradient Flows of Marginal Functions. Siberian Mathematical Journal, 2001, vol. 42, no. 3, pp. 551 - 567.
11. Plotnikov P.I., Starovoytov V.N. Stefan Problem with Surface Tension as the Limit of the Phase-field Model. Differential Equations, 1993, vol. 29, no. 3, pp. 395 - 404.
12. Fedorov V.E., Sagadeeva M.A. Bounded Solutions of the Linearized System of Phase Field [Ogranichennye resheniya linearizovannoy sistemy uravneniy fazovogo polya]. Neklassicheskie uravneniya matematicheskoy fiziki: tr. seminara, posvyashch. 60-letiyu prof. V.N. Vragova, Ros. Akad. nauk, Sib. otd-nie, in-t matematiki im. S.L. Soboleva. Novosibirsk, 2005, pp. 275 - 284.